# SDR QXEA2022100700304

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 11,937 hours, 7,529 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FLIGHT DECK DOOR STICKY TO OPEN. REMOVED FROM SERVICE. CLEANED FLIGHT DECK DOOR FRAME AND DOOR LATCH, DOOR NOW OPERATES NORMAL. NO DEFECTS NOTED.RETURNED TO SERVICE.
